# SDR NOCA06609

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP L1 DOOR.  RESECURED LOOSE CONNECTOR OPS CHECK OK AS PER MM 33-51-05
